# SDR SIMA20141114001

- Difficulty date: November 14, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 30,158 hours, 27,024 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ACCESS DOOR OPEN ON EICAS & DOORS ON MFD SHOWS FWD AVIONICS DOOR OPEN AS GEAR CAME UP ON TAKEOFF.  OPENED & CLOSED FWD ELEC COMPARTMENT DOOR.  OPERATIONS CHECKED GOOD IAW AMM 52-71-00.
